# SDR HDNA20110718

- Difficulty date: July 18, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N262MH
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 9278
- Aircraft time: 1,124 hours, 4,263 cycles
- Engine: Tmeca ARRIEL1E
- Engine time: 1,124 hours, 3,562 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: PN00308
- Condition: Burned
- Location: Evaporator Assy
- Part time: 1,124 hours, 1,124 cycles
- Component: Evaporator Assy
- Component part number: 560055
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT CRUISE FLIGHT, THE CREW SENSED A BURNING ODOR THAT WAS DETECTED IN THE AFT CABIN. AT THAT TIME THE AIRCRAFT WAS DIVERTING TO AIRPORT. THE PILOT TURNED OFF THE AIR CONDITIONING SYS, IN WHICH THE CREW SAID THE SMELL WAS GOING AWAY, BUT A FEW MOMENTS LATER THE ODOR HAD GOTTON WORSE AND SMOKE WAS BEGINNING TO FILL THE AFT PORTION OF THE CABIN AGAIN.   AN UNEVENTFUL LANDING WAS MADE.   FOUND THAT THE AFT EVAPORATOR MOTOR HAD FAILED.
